# SDR UALA2011080203995

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 71,875 hours, 22,417 cycles
- Engine: Pwa PW2037
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Defective
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR TANK QTY FLUCTUATIONS.  REPLACED LT CENTER TANK NR 3 PROBE.  PREP TO ACP.
